# SDR SWAA040561

- Difficulty date: February 23, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 62,494 hours, 61,744 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 500 + 17, STRINGER 28L AND BS 493, STRINGER 28R, CORRODED.  REPAIRED STRINGERS PER SRM.
